I was taking 280mg of Effexor before being switched to Cymbalta and I don't feel anything and my depression is getting worse on 120 mg of Cymbalta. I don't know what else I can do to make it take effect faster does anyone else?
20 Jul 2012
Taking higher doses will not make it work faster. The medication has to build in the system to a theraputic level which is a factor of time not quantity. The maximum recommended dose of cymbalta is 120mgs. I don't believe that greater dosages will cause much improvement.
20 Jul 2012
I know it it frustruating waiting for your med to work but antidepressants take time. Every one reacts differently to each kind of them also. Wait a few weeks and give your doctor an update always. If your doctor is not good get another one who is. A Psychiatrist is the best for meds like this. Hope this helps!
21 Jul 2012
I wonder if some of your problems could be from withdrawing from the Effexor. That can be an exceptionally difficult medication to get off. People have written that it was the most horrible experience of their lives. I saw my sweet mild voiced mother turn into a loud mouthed swearing, yelling maniac when her dose was cut down suddenly by mistake by the facility.
You may want to ask your doctor if you could go back on a lower dose of the Effexor while you wait for the Cymbalta to work. But you need to ask, because it could prove to be dangerous if there is a conflict between the 2 medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... taking the effexor. I did so and the next day started taking the savella,it really works. But, now i am a raging idiot. I am very depressed and ...
3 answers • 4 Jan 2010
... just had?
2 answers • 25 Oct 2012
I don't have depression,but my Dr.diagnosed me with fibromyalgia.He prescribed Cymbalta.Is Cymbalta?
... used to treat fibromyalgia,too?
7 answers • 3 Apr 2013
I've been battling depression for a long time. After about 20 years into the battle, I was prescribed Effexor. It worked fairly well, but wore ...
3 answers • 2 May 2013